MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP); ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP); ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1002717
Medical Device Problem Codes Filling Problem (1233); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a minimum fill notification occurred after the user filled the cartridge with 250 units of insulin during the load sequence.A new cartridge was loaded to resolve the issue.Customer¿s blood glucose level was 409 mg/dl.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.

Brand Name
T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key22092788
Report Number3013756811-2025-101074
Device Sequence Number6935523
Product Code QFG
UDI-Device Identifier00850006613724
UDI-Public00850006613724
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1002717
Device Catalogue Number1006377
Device Lot NumberW1407702
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic